# SDR 9507012703

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK AND SCHEDULED REMOVAL OF AFT LEFT GALLEY SERVICE DOOR, SHOP MAINTENANCE FOUND FORWARD FRAME CRACKED AT UPPER HINGE CUTOUT, LENGTH .5 INCH.  REPAIRED PER NWA EA 27-096522 (MFG PART NUMBER 65-56992-3).
